Aa
A
A
A
Close
Women's Health Community
65.5k Members
1050219 tn?1255552668

Pregnant or possible effects post depo-provera?

I have read many of the stories on here.  It seems my situation is like many others.  

I started the depo shot when I turned 18, in 2004.  I was on it for 2 1/2 years in which the last 6 months of it, I spotted.  I thought it was time for me to come off of it, spotting was my body's way of telling me so.  I then was put on 3 different types of birth control pills, in which many horrible things happened to me.  Long story short, these caused me to loose too much of the lining of my uterus.  So I resorted back to the depo shot, around March 2007.  I was on it again for another 2 1/2 years, but chose to come off of everything completely.  My last shot was scheduled for Aug. 20, 2009.  I went in for my visit but told the nurse that I did not wish to continue any type of birth control due to the fact of knowing that it can take 6-18 months to conceive.  My fiance and I are planning on getting married next year, and would really like to start a family in the near future.  

It has been a month since I've been off the shot, and I still haven't got my period. I spotted for a day about 3 days after not getting my shot, but nothing since.  I have been having some weird feelings in my uterus, the are really hard to explain.  I dont know if I'm having post depo symptoms, or if maybe I have became pregnant.  As far as other symptoms, I have had a few.  My nipples have became uber sensitive, compared to what they were.  I have headaches almost on the daily for about 2 weeks.  2 of these headaches have been extreme, but they all come on suddenly.  Sometimes I have nausea, but never vomit with it.  I also seem to be constipated (sorry, not trying to sound gross) a lot lately.  I have acid reflux, so I always have heartburn.  So, can anyone help me out???  This will be my first pregnancy if that's the case.  So I have no idea whats going on...
1 Responses
5108300 tn?1371830920
it is the shot.... you can have these symptoms on this shot and coming off this shot...... depo is poison!!
Have an Answer?
Didn't find the answer you were looking for?
Ask a question
Popular Resources
From skin changes to weight loss to unusual bleeding, here are 15 cancer warning signs that women tend to ignore.
Here’s what you need to know about the transition into menopause – and life after the change takes place.
It’s more than just the “baby blues.“ Learn to recognize the signs of postpartum depression – and how to treat it.
Forget the fountain of youth – try flossing instead! Here are 11 surprising ways to live longer.
From STD tests to mammograms, find out which screening tests you need - and when to get them.
Find out if PRP therapy right for you.